| Model Number |
VP-542-X |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Unintended Radiation Exposure (4565)
| Date of Event |
03/14/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during cardiac procedure, all three reported suture device's needle were ripping off the suture too early and sometimes it was hard to find the needles.Patient had undergone x-ray to ensure needle was not inside.The needle was not found but was not in the patient either.Surgeon opened another box to resolve the issue.